# SDR ABXA9700045

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914AX
- Make and model: Nihon YS-11A-500
- Aircraft serial: 2056
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Terminal Strip
- Condition: Corroded
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FINAL, DID NOT GET A NOSE GREEN LIGHT, HAD A RED UNSAFE LIGHT.  CYCLED GEAR TWICE TO GET THREE GREEN DOWN INDICATIONS.  FOUND TERMINAL STRIP IN NOSE WHEEL WELL CORRODED.  CLEANED AND REPLACED HARDWARE, SWUNG GEAR IAW YS-11 MM 32-30-0, INDICATION CHECKED GOOD.
